# SDR DALA202203101305

- Difficulty date: November 25, 2021
- Submitted: March 2, 2022
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 143N66031
- Part serial: 90421
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

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
